Reader’s Corner:Arthritis and drugs:

You’ve got plenty of advice for the lady who wondered if her sudden arthritis was caused by the drug combination she’s on.


One suggests that the cocktail of drugs could be causing autoimmune reactions that could be presenting as arthritis-like symptoms. The symptoms could be magnified if the woman is eating processed foods, drinking alcohol or is under emotional stress. The root cause could be leaky gut syndrome or parasites, and blood pressure pills can exacerbate this. It’s a bit like driving when the oil-pressure light goes on. The drugs are no better than putting a tape over the light so it’s no longer visible. Instead, the woman needs to check out her lifestyle, diet and emotions.


Another reader suggests supplementing with fish oils and a multivitamin such as selenium. One reader suggests the lady should look to aspartame, the artificial sweetener, as this can cause arthritis symptoms. One reader, an osteopath, says it’s worth checking the small print in the drug information sheets to see if any one of the drugs could cause arthralgia, or pain in the joints. Another suggests going on an anti-Candida diet.

What Doctors Don't Tell You Written by What Doctors Don't Tell You

We Humbly Recommend

Get the Healthiest Newsletter!

Get a dose of Healthy delivered straight to your inbox. Each FREE issue features amazing content that will elevate your Body, Mind, and Spirit.

Your data is never shared with 3rd parties

Introducing

Healthy Shopping

Health and Wellbeing products lovingly curated for you.